# SDR SWIA202156209

- Difficulty date: January 16, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FS409.00+118 TO FS559.00+10 FLOOR BEAM CAP HAS MULTIPLE SPOTS OF CORROSION (PITTING) ON I/B FLANGE   (C-CHECK) RO 2/9/2021   FABRICATED AND INSTALL NEW RBL9 FLOOR BEAM CAP BETWEEN FS409.00+118 AND FS559.00+10. REF REO 601R-53-41-2854 REV -- DATED 2021-01-20. COMPLIED WITH TASK CARD 51-900-1003-SKY.
